# SDR CA070517005

- Difficulty date: December 3, 2006
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 16,261 hours
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Burned
- Location: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MAGNETO DEAD ON RUN-UP. (TC NR 20070517005)
